# SDR ASAA2024070350808

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,697 hours, 16,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H AFT SIDE/WING EMERGENCY LIGHT INOP. GROUNDED - YES. CONNECTOR FOR EMERGENCY LTS PSU NOT FULLY SEATED. RECONNECTED POWER SUPPLY CONNECTOR. EMER BATT LTS CHK GOOD. REF AMM 33-51-06.
